Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering from rashes all over body, high fever. Blood test done. Treatment for symptoms?

Hello doc! my husband had high fever for 3 days (38-39C), on the 4th day temp is 39-40 with rashes ... blood test result platelet count is 175, hematocrit 0.48. After 12 hours, platelet=161 hematocrit=0.48, after 24 hours , temp is 37.4-37.8, rashes begin to fade, platelet=157 hematocrit=0.46. May I ask for your opinion if he still needs another blood test or do you think he is on his way to recovery? Thank you.
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it looks that he is improving ,but should do blood test after 1 day .
for rash apply calamine lotion twice a day
if itching is there ,antihistaminic is advisable
continue all medicine which are prescribed by your doctor
there may be exfoliation of skin in next 2-3 days
i hope i answered your question
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor